Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have skin redness and breaking due to a cleanser. Took steroid shot but got repeated after some time. On medication. What to do?

hey, i have a question to ask, i bought this face cleanser off WWW.WWWW.WW and it has cause my skin to break out and reddened, it started this past thursday, i went to a doctor yesturday and they gave me a steriod shot which in around 3 hours or so the reddness had completely went away, but after 8 hours later the reddness has came back, the doctor also told me to get a prescription called alclometasone dipro, it says to use it twice a day, which i started yesturday, well today the reddness is still there but lighten up some, i noticed what looked like skin was very dry almost like pealing off, the doctor believe it was sodium hydroxide in the face cleanser that cause my allergic reaction, i was just wandering how long could it take for me to look normal again
Asked On : Wed, 1 May 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for writing to us
From the description provided, it seems you developed contact irritant dermatitis to your face cleanser.
The treatment prescribed by your doctor is satisfactory.
Kindly continue with steroid cream till redness and peeling subsides. It would take almost a week or two to have good response. Also use a good moisturiser to keep the skin well hydrated.
Hope that helps.
Take care
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor